×

zbMATH — the first resource for mathematics

Conformally invariant variational integrals. (English) Zbl 0518.30024

MSC:
30C70 Extremal problems for conformal and quasiconformal mappings, variational methods
30C62 Quasiconformal mappings in the complex plane
35J60 Nonlinear elliptic equations
35A15 Variational methods applied to PDEs
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Ronald Gariepy and William P. Ziemer, A regularity condition at the boundary for solutions of quasilinear elliptic equations, Arch. Rational Mech. Anal. 67 (1977), no. 1, 25 – 39. · Zbl 0389.35023 · doi:10.1007/BF00280825 · doi.org
[2] F. W. Gehring, Rings and quasiconformal mappings in space, Trans. Amer. Math. Soc. 103 (1962), 353 – 393. · Zbl 0113.05805
[3] Seppo Granlund, Harnack’s inequality in the borderline case, Ann. Acad. Sci. Fenn. Ser. A I Math. 5 (1980), no. 1, 159 – 163. · Zbl 0485.35032 · doi:10.5186/aasfm.1980.0507 · doi.org
[4] W. K. Hayman and P. B. Kennedy, Subharmonic functions. Vol. I, Academic Press [Harcourt Brace Jovanovich, Publishers], London-New York, 1976. London Mathematical Society Monographs, No. 9. · Zbl 0419.31001
[5] H. Lebesgue, Sur le problème de Dirichlet, Rend. Circ. Mat. Palermo 24 (1907), 371-402. · JFM 38.0392.01
[6] P. Lindqvist, A new proof of the lower-semicontinuity of certain convex variational integrals in Sobolev spaces, Report HTKK-MAT-A97 (1977), 1-10.
[7] Peter Lindqvist, On the Hölder continuity of monotone extremals in the ”borderline case”, Ark. Mat. 19 (1981), no. 1, 117 – 122. · Zbl 0467.49030 · doi:10.1007/BF02384472 · doi.org
[8] O. Martio, A capacity inequality for quasiregular mappings, Ann. Acad. Sci. Fenn. Ser. A I 474 (1970), 18. · Zbl 0202.07402
[9] O. Martio, Equicontinuity theorem with an application to variational integrals, Duke Math. J. 42 (1975), no. 3, 569 – 581. · Zbl 0357.30017
[10] O. Martio, Reflection principle for solutions of elliptic partial differential equations and quasiregular mappings, Ann. Acad. Sci. Fenn. Ser. A I Math. 6 (1981), no. 1, 179 – 187. · Zbl 0473.30016 · doi:10.5186/aasfm.1981.0610 · doi.org
[11] O. Martio, S. Rickman, and J. Väisälä, Definitions for quasiregular mappings, Ann. Acad. Sci. Fenn. Ser. A I No. 448 (1969), 40. · Zbl 0189.09204
[12] O. Martio, S. Rickman, and J. Väisälä, Distortion and singularities of quasiregular mappings, Ann. Acad. Sci. Fenn. Ser. A I No. 465 (1970), 13. · Zbl 0197.05702
[13] O. Martio and J. Sarvas, Density conditions in the \?-capacity, Indiana Univ. Math. J. 26 (1977), no. 4, 761 – 776. · Zbl 0365.30014 · doi:10.1512/iumj.1977.26.26059 · doi.org
[14] V. G. Maz\(^{\prime}\)ja, The continuity at a boundary point of the solutions of quasi-linear elliptic equations, Vestnik Leningrad. Univ. 25 (1970), no. 13, 42 – 55 (Russian, with English summary).
[15] Norman G. Meyers and Alan Elcrat, Some results on regularity for solutions of non-linear elliptic systems and quasi-regular functions, Duke Math. J. 42 (1975), 121 – 136. · Zbl 0347.35039
[16] Charles B. Morrey Jr., Multiple integrals in the calculus of variations, Die Grundlehren der mathematischen Wissenschaften, Band 130, Springer-Verlag New York, Inc., New York, 1966. · Zbl 0142.38701
[17] G. D. Mostow, Quasi-conformal mappings in \?-space and the rigidity of hyperbolic space forms, Inst. Hautes Études Sci. Publ. Math. 34 (1968), 53 – 104. · Zbl 0189.09402
[18] Ju. G. Rešetnjak, Spatial mappings with bounded distortion, Sibirsk. Mat. Ž. 8 (1967), 629 – 658 (Russian).
[19] Ju. G. Rešetnjak, General theorems on semicontinuity and convergence with functionals, Sibirsk. Mat. Ž. 8 (1967), 1051 – 1069 (Russian).
[20] Ju. G. Rešetnjak, Mappings with bounded distortion as extremals of integrals of Dirichlet type, Sibirsk. Mat. Ž. 9 (1968), 652 – 666 (Russian).
[21] Ju. G. Rešetnjak, Extremal properties of mappings with bounded distortion, Sibirsk. Mat. Ž. 10 (1969), 1300 – 1310 (Russian).
[22] R. T. Rockafeller, Convex analysis, Princeton Univ. Press, Princeton, N. J., 1972.
[23] T. Rado and P. V. Reichelderfer, Continuous transformations in analysis. With an introduction to algebraic topology, Die Grundlehren der mathematischen Wissenschaften in Einzeldarstellungen mit besonderer Berücksichtigung der Anwendungsgebiete, Bd. LXXV, Springer-Verlag, Berlin-Göttingen-Heidelberg, 1955. · Zbl 0067.03506
[24] James Serrin, Local behavior of solutions of quasi-linear equations, Acta Math. 111 (1964), 247 – 302. · Zbl 0128.09101 · doi:10.1007/BF02391014 · doi.org
[25] Jussi Väisälä, Lectures on \?-dimensional quasiconformal mappings, Lecture Notes in Mathematics, Vol. 229, Springer-Verlag, Berlin-New York, 1971. · Zbl 0221.30031
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.